# SDR R61A2023113000669

- Difficulty date: November 3, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17067176403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO LOWER SURROUND STRUCTURE QTY 2 SUPPORTS CORRODED AT STR25 RH, FR26 RH TO FR27RH. FWD CARGO LOWER SURROUND STRUCTURE 2 SUPPORTS REPLACED ON STR 25RH, FR26 RH TO FR27 RH IAW EMB 170 SRM 51-41-01.
